# SDR ASAA2014081108804

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,679 hours, 7,994 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Part number: A2735
- Condition: Crushed
- Location: Bleed Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED NR 1 ENGINE HEALTH CHECK IAW T/C NG-36WC-00001.  FOUND AIR LEAK AT GROUND WING ANTI-ICING SOLENOID VALVE CONNECTION.  REPLACED CRUSHED SEAL IAW MM 30-11-12-000-801 AND MM 30-11-12-400-801. OPS/LEAK CHECK GOOD.
